# SDR IPXA2017122224744

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 83,166 hours, 14,112 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENTION, LEVEL 2 ANTISKID FAILED. ACFT LISTED TO THE LEFT AS ACFT CAME TO A STOP.  ON LANDING, THE LEFT MAIN ALL TIRES FAILED. R & R ASCU IAW AMM 32-45-01. ANTI SKID SYS OPS CHECKED GOOD.
